Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Long Hiv Rash Lasts On Your Skin

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Rash from Atripla?

I just started taking Atripla four days ago and yesterday I woke up with a rash on my face that quickly got worse and spread to my entire upper body. It looks like the common drug rash. My skin is very sensitive and I don't deal well with rashes....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Skin rash from Atripla (usually the efavirenz is the main factor) usually clears over the first 1-2 weeks. It often can be managed Read more »

Skin Rash...Not sure what it is?

Dr.Henry:Im a 22 year old male and have been HIV + for 3 years. I have been on Atripla and Bactrim... Read more »

Bad,preventative Mepron rash,,,is it safe to stop with low a 170 C4 countD$ count

I have been recently diagnosed with AIDs and have been taking preventative PCP treatment with... Read more »
Articles
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...the immune system. Despite dropping death rates from AIDS and many research reports, they argued that ARVs did not lead to longer life or a better quality of life for people with HIV disease. They used civil disobedience to promote their point... Read more »
Test Positive Aware Network

Truvada

... The most popular fixed dose combination in use now, this combination of Viread and Emtriva has proven durable and long-lasting -- earning it a place on the treatment guidelines preferred regimen backbones. And like the other combos,... Read more »
Project Inform

Systemic Candidiasis

...short time. However, they may be the best choice for someone with a very sore or dry mouth. Rinses are held in the mouth for as long as possible and should be swilled around and then swallowed. They are used at least four times a day and... Read more »
The Well Project

Side Effects of HIV Drugs

...Over the years, drugs have been developed that can treat a wide range of medical problems, including HIV, and help people live longer and healthier lives. All drugs are tested to make sure they are safe and effective enough to be allowed on the... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
...Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a Read more »

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

for hiv- people with long lasting symptoms

Posted by Jambasher, 4 Replies
...is maybe not the right place to do this but still: There seem to be the rather frequent occasion of people suffering from long lasting symptoms, many related to HIV and still repetitively testing negative. Especially with people complaining of... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was Read more »